MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM CORTEX SCREW SELF-TAPPING 14MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM CORTEX SCREW SELF-TAPPING 14MM; SCREW, FIXATION, BONE
Model Number 204.814
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a1-a5: patient information added.B1: adverse event or product problem: adverse event + malfunction.B2: outcome attributed to adverse event: required intervention to prevent permanent impairment/damage.D1: brand name updated.D2b: additional device product codes: jds, hrs.D3: manufacturer address updated.D4: udi added.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.D10: concomitant devices added.E1: initial reporter facility name added.E4: initial reporter sent report to fda: yes.G1: manufacturer contact information added.G2: is report source a health professional: yes.G4: 510k added.H1: type of event updated to serious injury.H5: labeled for single use: yes.H6: health effect impact codes, medical device problem code, health effect clinical code updated.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is against user facility medwatch number mw5117887, a copy is attached.The only information contained in this report is correction or additional information.It was reported that the surgery was completed successfully and the patient was discharged home.This report involves one 3.5mm cortex screw self-tapping 14mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17180784
Report Number8030965-2023-07831
Device Sequence Number20456919
Product Code HWC
UDI-Device Identifier10886982146250
UDI-Public(01)10886982146250
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.814
Device Catalogue Number204814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight99 KG
Patient EthnicityNon Hispanic
Patient RaceWhite